# SDR BB05083

- Difficulty date: September 23, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

PHL FLT 30  EN-ROUTE LAS TO PHL - DURING THE FLIGHT, THE FORWARD LEFT WINDOW BEGAN TO CRACK AS FOUR SMALL AREAS OF ARCING BECAME APPARENT IN THE BOTTOM CENTER OF THE WINDOW.  THE CREW SELECTED THE WINDOW HEAT OFF AND CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT SIDE WINDSHIELD.  OPERATIONALLY CHECKS OK.
